Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Simple Perfect Squared Squares and 2 × 1 Squared Rectangles of Order 26

A. J. W. Duijvestijn
Mathematics of Computation
Vol. 65, No. 215 (Jul., 1996), pp. 1359-1364
Stable URL: http://www.jstor.org/stable/2153813
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Simple Perfect Squared Squares and 2 × 1 Squared Rectangles of Order 26
Preview not available

Abstract

In this note tables of all simple perfect squared squares and simple 2 × 1 perfect squared rectangles of order 26 are presented.

Page Thumbnails

  • Thumbnail: Page 
1359
    1359
  • Thumbnail: Page 
1360
    1360
  • Thumbnail: Page 
1361
    1361
  • Thumbnail: Page 
1362
    1362
  • Thumbnail: Page 
1363
    1363
  • Thumbnail: Page 
1364
    1364